MathSciNet Relay Station
MathSciNet bibliographic data
MR1139101 58F20 (11N05)
Waddington, Simon The prime orbit theorem for quasihyperbolic toral automorphisms. Monatsh. Math. 112 (1991), no. 3, 235–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement